John Libbey Eurotext

Two related cases of super-refractory status epilepticus due to 4-aminopyridine intoxication and an overview of the literature Volume 23, issue 3, June 2021

Figures

  • Figure 1

Tables

Authors
General Hospital Sint Jan, Department of Neurology, Ruddersvoorde 10, 8000 Brugge, Belgium
* Correspondence: Eveline Van Looy General Hospital Sint Jan, Department of Neurology Ruddersvoorde 10, 8000 Brugge, Belgium

An 80-year-old Caucasian woman in status epilepticus was brought to our emergency room (ER). She had no history of epilepsy or any other neurological disorders. Despite treatment with benzodiazepines, levetiracetam and propofol, EEG continually showed generalised epileptic discharges. Only after administering phenobarbital was burst-suppression achieved. Initial work-up revealed no underlying cause.Four days later, her 85-year-old husband arrived at the ER. He had called the family physician because [...]